Követés
Raul Manasevich
Raul Manasevich
Mathematics U. of Chile
E-mail megerősítve itt: dim.uchile.cl
Cím
Hivatkozott rá
Hivatkozott rá
Év
Periodic solutions for nonlinear systems withp-laplacian-like operators
R Manasevich, J Mawhin
Journal of Differential Equations 145 (2), 367-393, 1998
4441998
A homotopic deformation along p of a Leray-Schauder degree result and existence for (¦ u′¦ p− 2u′)′+ ƒ (t, u)= 0, u (0)= u (T)= 0, p> 1
M Del Pino, M Elgueta, R Manásevich
Journal of differential equations 80 (1), 1-13, 1989
3961989
Global bifurcation from the eigenvalues of the p-Laplacian
MA Del Pino, RF Manásevich
Journal of Differential equations 92 (2), 226-251, 1991
2331991
Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition
MA Del Pino, RF Manásevich
Proceedings of the American Mathematical Society 112 (1), 81-86, 1991
1871991
On the closed solution to some nonhomogeneous eigenvalue problems with -Laplacian
P Drábek, R Manásevich
Differential and Integral Equations 12 (6), 773-788, 1999
1821999
Positive solutions for a quasilinear system via blow up
P Clément, R Manásevich, E Mitidieri
Communications in partial differential equations 18 (12), 2071-2106, 1993
1771993
Mountain pass type solutions for quasilinear elliptic equations
P Clément, M Garcia-Huidobro, R Manásevich, K Schmitt
Calculus of Variations and Partial Differential Equations 11 (1), 33-62, 2000
1742000
On principal eigenvalues for quasilinear elliptic differential operators: an Orlicz-Sobolev space setting
M García-Huidobro, VK Le, R Manásevich, K Schmitt
Nonlinear Differential Equations and Applications NoDEA 6 (2), 207-225, 1999
1731999
Subharmonic solutions for some second-order differential equations with singularities
A Fonda, R Manásevich, F Zanolin
SIAM Journal on Mathematical Analysis 24 (5), 1294-1311, 1993
1521993
Existence and multiplicity of solutions with prescribed period for a second order quasilinear ODE
MA del Pino, RF Manásevich, AE Murúa
Nonlinear Analysis: Theory, Methods & Applications 18 (1), 79-92, 1992
1521992
The fredholm alternative at the first eigenvalue for the one dimensionalp-laplacian
M del Pino, P Drábek, R Manásevich
journal of differential equations 151 (2), 386-419, 1999
1281999
T-periodic solutions for some second order differential equations with singularities*
M del Pino, R Manásevich, A Montero
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 120 (3 …, 1992
1241992
Infinitely many T-periodic solutions for a problem arising in nonlinear elasticity
MA Del Pino, RF Manásevich
J. Differential Equations 103 (2), 260-277, 1993
1201993
Time-mappings and multiplicity of solutions for the one-dimensional p-Laplacian
R Manásevich, F Zanolin
Nonlinear Analysis: Theory, Methods & Applications 21 (4), 269-291, 1993
1031993
Boundary value problems for nonlinear perturbations of vector p-Laplacian-like operators
R Manasevich, J Mawhin
Journal of the Korean Mathematical Society 37 (5), 665-685, 2000
872000
A Fredholm like Result for Strongly Nonlinear Second Order ODE′ s
M Garciahuidobro, R Manásevich, F Zanolin
Journal of Differential Equations 114 (1), 132-167, 1994
851994
Principal eignvalues for some quasilinear elliptic equations on RN
J Fleckinger, RF Manásevich, NM Stavrakakis, FDE ThÉlin
Advances in Differential Equations 2 (6), 981-1004, 1997
751997
Existence and uniqueness of positive solutions for certain quasilinear elliptic systems
P Felmer, RF Manásevich, F de Thélin
Communications in partial differential equations 17 (11-12), 2013-2029, 1992
661992
Qualitative properties of ground states for singular elliptic equations with weights
P Pucci, M García-Huidobro, R Manásevich, J Serrin
Annali di Matematica Pura ed Applicata 185 (5), S205-S243, 2006
622006
Multiple solutions for the 𝑝-Laplacian under global nonresonance
MA del Pino, RF Manásevich
Proceedings of the American Mathematical Society 112 (1), 131-138, 1991
571991
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20